MathSciNet Relay Station
MathSciNet bibliographic data
MR1848131 (2002g:55023) 55Q25 (55M30 55P05)
Fernández-Suárez, Lucía; Gómez-Tato, Antonio; Tanré, Daniel Hopf-Ganea invariants and weak LS category. Topology Appl. 115 (2001), no. 3, 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement